# SDR ASAA2013111296392

- Difficulty date: November 12, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 21,814 hours, 6,693 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 45,135 hours, 19,827 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT HAD TWO UNCOMMANDED DISENGAGEMENTS DURING CRUISE FLT IN SMOOTH CONDITIONS.  ACFT GROUNDED.  DFCS A&B LOGGED MULTIPLE MCP FAILURES FAULT MSG 22-11607.  R & R MCP REF MM 22-11-34, OPS CHECK NORMAL.  ACCOMPLISHED MCP LWMP CHECKS REF LWMP CHECKLIST MM 22-00-01,TESTS PASSED.  ACFT UPGRADED TO CAT IIIA AUTOLAND & HGS.
